# SDR 20000329SH048

- Difficulty date: March 16, 2000
- Submitted: March 29, 2000
- Operation: General aviation
- Aircraft: N416ER
- Make and model: Cessna 172R
- Aircraft serial: 17280281
- Engine: Lyc IO360L2A
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5100003
- Condition: Inoperative
- Location: Fuel Boost
- Part time: 443 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE ELECTRIC BOOST PUMP INOPERABLE.  THE PUMP WAS REPLACED.  THIS PUMP ROUTINELY FAILS IN THIS FLEET OF 172R AIRCRAFT, AND IN MOST CASES, PRODUCES METAL THAT CONTAMINATED THE FUEL INJECTION COMPONENTS.  (X)
